# SDR ASAA2021022834225

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,081 hours, 14,635 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 11437
- Condition: Leaking
- Location: #2 Engine
- Part time: 25,676 hours, 11,550 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG BLEED AIR SYSTEM HEALTH CHECK PER T/C NG-36WC-000001 FOUND PRSOV LEAKING FROM VALVE BODY.  GROUNDED - YES. FOUND PRSOV LEAKING FRO VALVE BODY. REMOVED AND REPLACED PRSOV REF B737-800 AMM 36-11-04 OP'S AND LEAK CHECKS GOOD.
